Thunderstorm Wind, Sabine
- When
- June 16, 2:10 PM CST
- Where
- Sabine County, Many
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.567, -93.483
Trees were downed.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 16, 9:30 AM CST, 4 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1030 AM CDT THU JUN 16 2005 .DISCUSSION... MADE SOME CHANGES ON MORNING UPDATE. OUTFLOW BOUNDARY MOVING SWIFTLY SOUTHWARD SOUTH OF INTERSTATE 20. UNCERTAINTY OF TIMING OF AIRMASS RECOVERY NORTH OF BOUNDARY...BUT OVERALL LOWERED MAX TEMPS SLIGHTLY. ALSO LOWERED POPS...ESPECIALLY NORTH. IF RECOVERY IS COMPLETE IN SE OK...SOME STORMS COULD BECOME SEVERE BY LATE AFTERNOON. ELSEWHERE...TOOK SEVERE WORDING OUT FOR AFTERNOON. IF BOUNDARY SLOWS DOWN...BEST CHANCE OF AFTERNOON STORMS COULD BE SOUTHERN TIER OF AREA. ALSO MADE DEWPOINT ADJUSTMENTS IN GRIDS TO REFLECT BOUNDARY INFLUENCE. && .PRELIMINARY POINT TEMPS/POPS... SHV 97 72 94 74 / 20 40 40 20 MLU 94 71 89 69 / 20 50 50 20 DEQ 91 65 88 69 / 60 60 50 20 TXK 92 70 90 71 / 30 60 50 20 ELD 93 70 91 69 / 30 60 50 20 TYR 97 76 95 76 / 20 20 20 20 GGG 97 71 93 72 / 20 20 20 20 LFK 98 71 96 73 / 20 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && VII
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT THU JUN 16 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-171100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT THU JUN 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF THUNDERSTORMS WILL MOVE SOUTHEASTWARD INTO THE REGION FROM EASTERN OKLAHOMA AND WESTERN ARKANSAS TONIGHT. THIS STORM COMPLEX WILL LIKELY AFFECT NORTHERN PORTIONS OF THE REGION LATE THIS EVENING AND THE REMAINDER OF THE REGION OVERNIGHT AND INTO THE MORNING ON FRIDAY. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WIND GUSTS. ALTHOUGH STRONG WINDS WILL BE THE MAIN SEVERE WEATHER THREAT...LARGE HAIL ALSO REMAINS A POSSIBILITY. I ISOLATED TO SCATTERED MAINLY LATE AFTERNOON AND EVENING THUNDERSTORMS MAY POSSIBLY DEVELOP AS WELL ACROSS THE FOUR STATE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SECOND COMPLEX OF THUNDERSTORMS MAY POSSIBLY DEVELOP OVER THE SOUTHERN PLAINS AND MOVE BACK INTO THE REGION FRIDAY OR FRIDAY NIGHT...MAINLY ACROSS EASTERN PORTIONS. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON OR TONIGHT.
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Trees were downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2005Every state in 2005This day in weather historyWarnings in Louisiana, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481565.